Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I am bleeding 2 weeks after my period end, please suggest me

I am bleeding 2 weeks after my period ended, dizzy, hot flashes, and stomach problems I ended my period two weeks ago and about 3 days ago, I started bleeding again, but very light. It s only when I wipe that I notice it, and it s a dark brownish color. Last night I started having hot flashes and became dizzy and light-headed at times. Since last night, I have been having some stomach issues with my digestive system. What could this be? As of today, I haven t noticed any blood as of yet, but when I have been, it wasn t every time I used the bathroom.
Asked On : Mon, 17 Jan 2011
Answers:  4 Views:  707
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi,how old are you?
Answered: Tue, 18 Jan 2011
I find this answer helpful
  Anonymous's Response
I have the same condition! I am 26 year old! Please give us feedback!
Answered: Tue, 18 Jan 2011
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
to regularise your menstrual cycle i would advice you to have
ashoka arisht 2 tsf mixed with equal water & Tab. Aloes compound 2 bd starting from the day when bleeding ends. have it regularly for one month.
Dr. Rajesh Lakhanpaul
Answered: Tue, 18 Jan 2011
I find this answer helpful
OBGYN Dr. Rhea Chanda's  Response
Replying to the original question,in young females,if there is slight spotting/brown discharge mid menstrually,then that might be ovulation bleeding or implantation bleeding.Its difficult to specify without detailed dates.Also this may be associated with thyroid dysfunction so please get that checked.
Answered: Tue, 18 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor